# SDR ME42001F00000

- Difficulty date: March 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N125BA
- Make and model: Beech 1900
- Aircraft serial: UB6
- Propeller: Hartzl HCB4MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Part number: HCB4MP3AM10877K
- Part serial: FW778
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARTZELL PROPELLER MODEL NUMBER HC-B4MP-3A/M10877K WITH SERIAL NUMBER FW778 WAS RECEIVED FOR HUB REPLACEMENT IAW AD NOTE 96-18-14.  DURING THE DISASSEMBLY, THE SPRING, PN A3496, IN THE SPRING KIT ASSEMBLY WAS NOTED BROKEN.  TALKING WITH THE FLIGHT CREW, THEY STATED NO ABNORMALITIES WERE NOTED.  PROPELLER HUB (NEW HUB SN FWA3613) AND SPRING REPLACED, PROPELLER REASSEMBLED, REINSTALLED ON THE AIRCRAFT, DYNAMIC BALANCED AND OPS CHECK GOOD.
